# SDR HEEA062861

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3181J
- Make and model: Bell 206B-3
- Aircraft serial: 3771
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032048
- Condition: Malfunctioned
- Location: Start/Generator
- Part time: 8,792 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR HAD HIGH FREQUENCY VIBRATION.
